File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal retention for a stop-loss reinsurance with incomplete information

TitleOptimal retention for a stop-loss reinsurance with incomplete information
Authors
Issue Date2015
PublisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2015, v. 65, p. 15-21 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231320

 

DC FieldValueLanguage
dc.contributor.authorHu, X-
dc.contributor.authorYang, H-
dc.contributor.authorZhang, L-
dc.date.accessioned2016-09-20T05:22:18Z-
dc.date.available2016-09-20T05:22:18Z-
dc.date.issued2015-
dc.identifier.citationInsurance: Mathematics and Economics, 2015, v. 65, p. 15-21-
dc.identifier.urihttp://hdl.handle.net/10722/231320-
dc.languageeng-
dc.publisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleOptimal retention for a stop-loss reinsurance with incomplete information-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.insmatheco.2015.08.005-
dc.identifier.hkuros263497-
dc.identifier.volume65-
dc.identifier.spage15-
dc.identifier.epage21-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats